Korean J Dermatol.  2002 May;40(5):536-539.

A Case of Vitiligo Induced by Diphenylcyclopropenone in a Patient with Malignant Melanoma

Affiliations
  • 1Department of Dermatology, College of Medicine, Hallym University Seoul, Korea. kim937121@hanmail.net

Abstract

DPCP(diphencyclopropenone) has been used for the treatment of alopecia areata or verruca. Common side effects due to topical treatment with DPCP are pruritus, blistering, cervical lymphadenopathy and urticaria. Rarely, vitiligo can be induced by topical treatment with DPCP as a complication on the pigmentary system. Herein we report a case of vitiligo induced by DPCP in a patient with malignant melanoma. She was diagnosed with malignant melanoma in her 4th toe, Rt., a year ago. As part of adjuvant therapy, DPCP was topically applied to the inguinal area every week. After 4 months, vitiligo appeared on the area of DPCP application.

Keyword

DPCP(diphenylcyclopropenone); Vitiligo; Malignant melanoma

MeSH Terms

Alopecia Areata
Blister
Humans
Lymphatic Diseases
Melanoma*
Pruritus
Toes
Urticaria
Vitiligo*
Warts
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error